# SDR AWXA9900221

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 416000123
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMB 24000 FT, F/A REPORTED BURNING ELECTRICAL SMELL NEAR L1.  PRIOR TO AIR TURNBACK, ACFT RETURNED TO GATE BECAUSE OF ELECTRICAL SMELL IN CABIN NEAR DOOR L1.  REMOVED AND REPLACED THE NR 1 COFFEEMAKER.  PROBLEM WAS AN EXPOSED HEAT ELEMENT.  RAN BOTH ENGINES TO 70 PERCENT N1, SWAPPED BETWEEN BLEED SOURCES FOR 10 MIN, INSPECTED FWD FLT HANDSET ALCOVE, FORWARD LAV, EE COMPT, FWD BAG PIT, NO SMOKING, FASTEN SEAT BELT SIGNS, BOTH FWD GALLEY COFFEEMAKERS AND FWD GALLEY BREAKER PANEL ABOVE COFFEEMAKERS.  DROPPED CEILING PANEL IN FWD GALLEY, COULD NOT DUPLICATE ON GROUND.  NEXT, CONDUCTED A TEST FLIGHT AS PRECAUTION TO CONFIRM GROUND FINDING FOR BURNING ELECTRICAL SMELL NEAR L1 DOOR.  NO ELECTRICAL SMELL NOTED DUR
